A note on “Big-Match”
ESAIM: Probability and Statistics, Tome 1 (1997), pp. 89-93.
@article{PS_1997__1__89_0,
     author = {Coulomb, Jean-Michel},
     title = {A note on {{\textquotedblleft}Big-Match{\textquotedblright}}},
     journal = {ESAIM: Probability and Statistics},
     pages = {89--93},
     publisher = {EDP-Sciences},
     volume = {1},
     year = {1997},
     zbl = {0869.60035},
     mrnumber = {1412949},
     language = {en},
     url = {http://www.numdam.org/item/PS_1997__1__89_0/}
}
TY  - JOUR
AU  - Coulomb, Jean-Michel
TI  - A note on “Big-Match”
JO  - ESAIM: Probability and Statistics
PY  - 1997
DA  - 1997///
SP  - 89
EP  - 93
VL  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/PS_1997__1__89_0/
UR  - https://zbmath.org/?q=an%3A0869.60035
UR  - https://www.ams.org/mathscinet-getitem?mr=1412949
LA  - en
ID  - PS_1997__1__89_0
ER  - 
Coulomb, Jean-Michel. A note on “Big-Match”. ESAIM: Probability and Statistics, Tome 1 (1997), pp. 89-93. http://www.numdam.org/item/PS_1997__1__89_0/

Blackwell D., ( 1969), Infinite Gδ-Games with Imperfect Information, Applicationes Mathematicae, Hugo Steinhaus Jubilee Volume, X, 99-101. | EuDML 266172 | MR 243837 | Zbl 0232.90068

Blackwell D., ( 1989), Operator Solution of Infinite Gδ-Games of Imperfect Information, In Probability,Statistics and Mathematics. Papers in Honor of Samuel Karlin, ed. by T.W. Anderson, K.B. Athreya and D.L. Iglehart, Academic Press, 83-87. | MR 1031279 | Zbl 0696.90094

Blackwell D. AND Ferguson T.S., ( 1968), The Big Match, Ann. of Math. Stat., 39, 159-163. | MR 223162 | Zbl 0164.50305

Coulomb J.M., ( 1992), Repeated Games with Absorbing States and no Signals, Int. J. of Game Theory, 21, 161-174. | MR 1203009 | Zbl 0762.90098

Kohlberg E., ( 1974), Repeated Games with Absorbing States, Ann. of Stat., 2, 724-738. | MR 371425 | Zbl 0297.90114

Mertens J-F. AND Neyman A., ( 1981), Stochastic Games, Int. J. of Game Theory, 10, 53-56. | MR 637403 | Zbl 0486.90096